Differential and Integral Equations

Entropy condition for a quasilinear hyperbolic equation with hysteresis

Jana Kopfová

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 18, Number 4 (2005), 451-467.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35L60: Nonlinear first-order hyperbolic equations
Secondary: 47J40: Equations with hysteresis operators [See also 34C55, 74N30] 47N20: Applications to differential and integral equations


Kopfová, Jana. Entropy condition for a quasilinear hyperbolic equation with hysteresis. Differential Integral Equations 18 (2005), no. 4, 451--467. https://projecteuclid.org/euclid.die/1356060197

Export citation